×

Found 3,393 Documents (Results 1–100)

Separation of roots of systems of nonlinear equations. Stochastic approach. (English. Russian original) Zbl 07711983

Vestn. St. Petersbg. Univ., Math. 56, No. 2, 164-171 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 2, 226-235 (2023).
MSC:  65C05 65H10 68Q12
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software